# SDR ASOA201000791

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,172 hours, 11,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOO/10 MAIN CABIN INTERIOR G-2 GALLEY EMERGENCY FLOOD LIGHTS LENS.   R & R G-2 GALLEY EMERGENCY FLOOD LIGHT LENS IAW MM 33-51-11.
